# SDR UALA2010020400442

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 37,637 hours, 4,666 cycles
- Engine: Pwa PW4090
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 PYLON STRUT DRAIN LEAKING FUEL AFTER ENGINE SHUTDOWN.   RAN ENGINE NR 2 AND FOUND MAIN FUEL LINE LEAKING IN PYLON. STA 100 MOST FWD COUPLING. REPLACED 2EA. WIGGINS FITTING SEALS, OPS CHECK NORMAL, NO LEAKS NOTED.
